# SDR DALA2017111508158

- Difficulty date: November 14, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 66,566 hours, 47,823 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR SEATS 31-36 WILL NOT WORK IN TEST MODE. REPLACED AFT EMERGENCY LIGHTS BATTERY AND CHARGER, B5-212, IAW AMM 33-53. REPAIRED A SHORTED WIRE L902T14 IAW WDM 33-51-14.  THE SYSTEM CHECKED GOOD IAW AMM 33-53.
